# SDR CALA2025090508519

- Difficulty date: September 3, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N78003
- Make and model: Boeing 777224
- Aircraft serial: 27579
- Aircraft time: 122,548 hours, 12,752 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Elec Connector
- Part number: DA512201
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA REST AREA BUNK 5 SMOKE DETECTOR INOPERATIVE.  REMOVED AND REPLACED AFT OCAR NR 5 BUNK DETECTOR IAW AMM 26-14-11, NO HELP.   FOUND WRONG SMOKE DETECTOR INSTALLED,  . REMOVED AND REPLACED AFT FLIGHT CREW REST SMOKE DETECTOR IAW AMM-TASK 26-14-11-000-801, TASK 26-14-11-400-801. NO HELP. SMOKE DET LED WORKED MOMENTARILY THEN WENT OUT. SWAPED SMOKE DETECTORS  TO ANOTHER LOCATION AND WORKED FINE.  NOT THE SMOKE DET.  SUSPECT THE OVERHEAD ELETRONICS UNIT COULD BE AT FAULT. ALSO FOUND CONNECTOR LOCKING SLIDE DAMAGED. . R&R OEU. NO HELP. RE- INSTALLED ORIGINAL OEU. REF AMM 23-33-02-000-806,  FOUND PIN 8 TO BE BROKEN OFF FROM WIRE ON CONNECTOR. REMOVED BROKEN PIN AND REPLACED.
